MAUDE Adverse Event Report: PARAGON 28 SCW DRIVER ATTCH CAN AO TX-10; SURGICAL SCREWDRIVER, REUSABLE

PARAGON 28 SCW DRIVER ATTCH CAN AO TX-10; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number P99-190-TT10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in singapore.The product was recently received, and the zimmer biomet investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a surgical screwdriver broke off intra-operatively during a procedure.The screwdriver fractured during use under normal surgical technique of the right surgical side.The procedure was successfully completed without patient consequences, impact, or delay using the same screwdriver.All debris was removed.There were no contributing conditions related to the event.Attempts have been made and no further information has been provided.

Brand Name
SCW DRIVER ATTCH CAN AO TX-10
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24618509
Report Number3008650117-2026-00068
Device Sequence Number9585748
Product Code HWC
UDI-Device Identifier00889795041234
UDI-Public(01)00889795041234(10)TC2003040
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TT10
Device Lot NumberTC2003040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown